# SDR FDEA202006251351

- Difficulty date: June 25, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 52,470 hours, 24,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N55223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STA 680 - 700 LBL 63 CORRODED.  REMOVED CORROSION AT FLOOR SUPPORT STA 680 TO STA 700 LBL 63 ORIGINAL MAT .056", MAT   LOSS .017" , REMAINING .039", FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A DETAIL III.  REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT IAW SRM 51-40-02-OG AND B DWG 143N5522 REV-.
